# SDR DXTR2022082602

- Difficulty date: August 26, 2022
- Submitted: August 26, 2022
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N812QS
- Make and model: Cessna 120
- Aircraft serial: 7000048
- Aircraft time: 1,607 hours, 926 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Galley
- Condition: Scratched
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCRIPTION:  1.  5" SCRATCHES AFT SIDE OF GALLEY DOORS  -  2.  TABLE BETWEEN SEAT 7 AND 9 LAMINATE GOUGED  -   3.  GALLEY COFFEE DOOR FACE HAS DENT IN WOOD.

 1- REPAIRED & REFINISHED GALLEY DOORS TO A HIGH GLOSS USING;
   A.  IC&S POLYESTER - SEE FAA 8110-3 DATED 08/26/2022

 2- REPAIRED & REFINISHED CABIN TABLE BETWEEN SEATS #7 & #9 TO A HIGH GLOSS USING;
   A.  IC&S POLYESTER - SEE FAA 8110-3 DATED 08/26/2022

 3- REPAIRED & REFINISHED GALLEY COFFEE DOOR FACE TO A HIGH GLOSS USING;
   A.  IC&S POLYESTER - SEE FAA 8110-3 DATED 08/26/2022

ALL MATERIALS USED IN THE INTERIOR REFURBISHMENT MEET THE FLAMMABILITY TEST REQUIREMENTS OF FAR 25.853A, APPENDIX F PART I AND/OR PART II.

INTERIOR WORK PERFORMED BY CLASSIC INTERIOR COMPLETIONS, CRS# R4GR031Y UNDER W/O# J6967 DATED 08/26/2022.





___________________________________________________ END_________________________________________________________
